BRUSTAN-N Ibuprofen 500mg - 10 Tablets
Bonjela Teething Gel - 15g
Bristol Paracetamol - 32 Tablets
  • Bristol Paracetamol - 32 Tablets
Bristol Paracetamol - 32 Tablets
  • Bristol Paracetamol - 32 Tablets
Bristol Paracetamol - 32 Tablets
  • Bristol Paracetamol - 32 Tablets
Bristol Paracetamol - 32 Tablets
  • Bristol Paracetamol - 32 Tablets

Bristol Paracetamol - 32 Tablets

Bristol Paracetamol - 32 Tablets

Px-000044
Px-000044

For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and muscle pains and backache.

₦50.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Bristol Paracetamol - 32 Tablets

Bristol Paracetamol - 32 Tablets | Presentation : Pack - 32 Tablets

₦50.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Bristol Paracetamol - 32 Tablets For the treatment of mild to moderate pain including headache, migraine, dental pain, sore throat, period pains, neuralgia, aches and pains including muscle pains and backache. Symptomatic relief of rheumatic aches and pains, influenza, feverishness, feverish colds.

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Tablets
Drug Administration
Oral

Specific References